Alert archive / Iowa / River Flood Warnings in 2013
River Flood Warning 43, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Jun 13, 2013, 6:49 AM CDT for Floyd County, Iowa. It took effect at Jun 13, 2013, 10:30 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 6:49 AM CDT (11:49 UTC)
- In effect from
- Jun 13, 2013, 10:30 AM CDT
- Expired
- Jun 14, 2013, 9:24 PM CDT
- In force
- 35 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, IA
The radar
The La Crosse radar (KARX), 147 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cedar River at Charles City (CCYI4). The gauge peaked at 12.37 ft at Jun 13, 2013, 1:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 12 ft
- Moderate stage
- 15 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05457700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
803 WGUS43 KARX 131149 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 649 AM CDT THU JUN 13 2013 .HEAVY RAINFALL LAST NIGHT WILL RESULT IN MINOR FLOODING ON THE CEDAR RIVER AT CHARLES CITY TODAY. BETWEEN 1 AND 3 INCHES FELL UPSTREAM ON THE CEDAR RIVER BASIN. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-132349- /O.NEW.KARX.FL.W.0043.130613T1741Z-130615T0224Z/ /CCYI4.1.ER.130613T1741Z.130614T0000Z.130614T0824Z.NO/ 649 AM CDT THU JUN 13 2013 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE CEDAR RIVER AT CHARLES CITY. * FROM THIS AFTERNOON TO FRIDAY EVENING. * AT 6:30 AM THURSDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE TODAY AND CONTINUE TO RISE TO NEAR 12.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ ZT
3 follow-up statements
103 WGUS83 KARX 131533 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 1032 AM CDT THU JUN 13 2013 .HEAVY RAINFALL LAST NIGHT...BETWEEN 1 AND 3 INCHES...FELL ALONG THE CEDAR RIVER BASIN. THIS WILL RESULT IN MINOR FLOODING ON THE CEDAR RIVER AT CHARLES CITY LATER TODAY. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-140632- /O.EXT.KARX.FL.W.0043.130613T1530Z-130615T0030Z/ /CCYI4.1.ER.130613T1444Z.130614T0000Z.130614T0630Z.NO/ 1032 AM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * FROM THIS MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM THURSDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 13.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$
796 WGUS83 KARX 132013 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 313 PM CDT THU JUN 13 2013 .HEAVY RAINFALL OF 1 TO 3 INCHES LAST EVENING AND OVERNIGHT HAS RESULTED IN HIGH WATER LEVELS ALONG THE TURKEY AND CEDAR RIVER. MINOR FLOODING IS FORECAST AT ELKADER ALONG THE TURKEY RIVER AND MINOR FLOODING IS OCCURRING AT CHARLES CITY ALONG THE CEDAR RIVER. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-141113- /O.EXT.KARX.FL.W.0043.000000T0000Z-130614T1845Z/ /CCYI4.1.ER.000000T0000Z.130613T1815Z.130614T0045Z.NO/ 313 PM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 2:30 PM THURSDAY THE STAGE WAS 12.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD STAGE THIS EVENING. * IMPACT...AT 12.0 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. && LAT...LON 4321 9286 4321 9273 4301 9255 4293 9255 4304 9273 $$ IAC043-141113- /O.EXT.KARX.FL.W.0044.130614T1629Z-130615T2357Z/ /EKDI4.1.ER.130614T1629Z.130615T0000Z.130615T0557Z.NO/ 313 PM CDT THU JUN 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * FROM FRIDAY MORNING TO SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 2:45 PM THURSDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE FRIDAY MORNING AND RISE TO NEAR 12.2 FEET FRIDAY EVENING. * IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. && LAT...LON 4298 9161 4293 9161 4280 9136 4284 9134 4294 9146 $$
458 WGUS83 KARX 140126 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 826 PM CDT THU JUN 13 2013 .THE CEDAR RIVER AT CHARLES CITY HAS DROPPED BELOW FLOOD STAGE. THEREFORE...THE FLOOD WARNING AT CHARLES CITY ALONG THE CEDAR RIVER HAS BEEN CANCELLED. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-140156- /O.CAN.KARX.FL.W.0043.000000T0000Z-130614T1845Z/ /CCYI4.1.ER.000000T0000Z.130613T1815Z.130613T2303Z.NO/ 826 PM CDT THU JUN 13 2013 THE FLOOD WARNING IS CANCELLED FOR THE CEDAR RIVER AT CHARLES CITY. * AT 7:30 PM THURSDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE AND DROP BELOW 9 FEET FRIDAY AFTERNOON. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.2 FEET BY SATURDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 13, 6:25 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 13, 6:25 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 625 AM CDT THU JUN 13 2013 .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 258 AM CDT THU JUN 13 2013 WATER VAPOR IMAGERY/RAP 500MB ANALYSIS THIS MORNING HAS THE MID-LEVEL TROUGH THAT WAS RESPONSIBLE FOR THE ACTIVE WEATHER THIS PAST AFTERNOON/EVENING NOW OVER MOVING INTO THE GREAT LAKES/OHIO RIVER VALLEY REGION. MEANWHILE...HIGH AMPLITUDE RIDGE OF HIGH PRESSURE MOVING ACROSS THE INTERMOUNTAIN WEST INTO THE PLAINS. AT THE SURFACE...HIGH PRESSURE WAS NOSING INTO THE AREA FROM MANITOBA WITH MUCH DRIER AIR. DEW POINTS ON NORTHERLY WINDS WERE IN THE UPPER 40S ACROSS NORTHERN/CENTRAL MN AND NORTHERN WI. OTHERWISE...IR IMAGERY WAS SHOWING WIDESPREAD MAINLY MID-CLOUD ACROSS THE AREA WITH TEMPERATURES IN THE UPPER 50S TO THE MIDDLE 60S. FOR TODAY...FINALLY SOME DRIER/PLEASANT WEATHER ON TAP AS HIGH PRESSURE BUILDS OVER THE AREA. LOOK FOR MOSTLY SUNNY SKIES WITH HIGHS IN THE 70S AND NORTH WINDS IN THE 10-15 MPH RANGE. DEW POINTS AND RESULTANT HUMIDITY TODAY WILL BE NOTICEABLY LOWER AS WELL THAN ON WEDNESDAY. THE RIDGE WILL HOLD IN PLACE THROUGH TONIGHT AS A TROUGH OF LOW PRESSURE AND COLD FRONT PUSH EAST OUT OF THE INTERMOUNTAIN WEST. OTHER THAN A FEW HIGH/MID CLOUDS FROM CONVECTIVE DEBRIS OVER THE PLAINS DRIFTING INTO THE AREA THROUGH THE RIDGE...MOSTLY CLEAR SKIES EXPECTED TO RESULT WITH OVERNIGHT LOWS IN THE UPPER 40S TO THE MIDDLE 50S. PLAN ON INCREASING CLOUDS FRIDAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS WEST OF THE MISSISSIPPI LATER IN THE AFTERNOON. THIS IS IN RESPONSE TO INCREASING ISENTROPIC LIFT AND 850MB MOISTURE TRANSPORT IN ADVANCE OF THE COLD FRONT PUSHING INTO THE PLAINS. THIS CONVECTION WILL BE BATTLING DRY AIR IN PLACE TO THE EAST AND AS A RESULT...VERY ELEVATED IN NATURE. NAM SHOWING 1-6KM MUCAPE IN THE 400-800J/KG RANGE...SO STORMS EXPECTED TO REMAIN BELOW SEVERE LIMITS. OTHERWISE...PLAN ON HIGH TEMPERATURES IN THE 70S. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 258 AM CDT THU JUN 13 2013 FRIDAY NIGHT INTO SATURDAY WILL HAVE TO BE WATCHED CLOSELY FOR SEVERE WEATHER THREAT. MODELS CONTINUE TO DRAG THE COLD FRONT INTO THE AREA WITH A TRIPLE POINT OF SORTS DEVELOPING ACROSS IA WITH A WARM FRONT EXTENDING APPROXIMATELY ALONG I-80. MODELS IN GOOD AGREEMENT IN FAIRLY STRONG 850MB MOISTURE TRANSPORT OVER THE WARM FRONT FOCUSING INTO NORTHEAST IA/SOUTHWEST WI AFTER MIDNIGHT FRIDAY NIGHT. NAM SHOWING 1-6KM MUCAPE IN THE 2000-3200J/KG RANGE ALONG THE MN/IA BORDER INTO FAR SOUTHWEST WI...MAINLY SOUTH OF I-90. WITH 25-30KT 1-6KM BULK SHEAR...THIS MAY BE ENOUGH FOR SOME ORGANIZED ELEVATED THUNDERSTORM ACTIVITY WITH HAIL AND DAMAGING WIND THREAT...ALONG WITH HEAVY RAINFALL/LOCALIZED FLOODING POTENTIAL AS PRECIPITABLE WATER VALUES CREEP BACK UP INTO THE 1.5 TO 2 INCH RANGE. MODELS THEN HAVE THE MOISTURE TRANSPORT/BETTER CAPE AXIS SHIFTING SOUTH AND EAST OF THE AREA BY SATURDAY AFTERNOON...TAKING THE SEVERE/LOCALIZED FLOODING THREAT WITH IT. FOR SATURDAY NIGHT THROUGH SUNDAY...THE AREA WILL BE IN A FAST HIGH ZONAL FLOW ALOFT WITH PERHAPS A COUPLE EMBEDDED WEAK SHORTWAVE TROUGHS. THIS...COMBINED WITH SOME WEAK LINGERING INSTABILITY IS ENOUGH TO WARRANT A LOWER-END SHRA/TS CHANCE. OTHERWISE...HIGHS ON SUNDAY EXPECTED TO CLIMB INTO THE UPPER 70S/LOWER 80S. MODELS IN GOOD AGREEMENT IN DROPPING A FAIRLY VIGOROUS MID-LEVEL TROUGH SOUTHEAST ACROSS THE AREA IN THE SUNDAY NIGHT/MONDAY TIME FRAME FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS. SLIGHTLY COOLER TEMPERATURES WILL RESULT MONDAY WITH HIGHS DROPPING BACK INTO THE MID/UPPER 70S. ECMWF/GFS IN VERY GOOD AGREEMENT IN BUILDING A RIDGE INTO THE AREA TUESDAY THROUGH WEDNESDAY FOR A RAIN-FREE PERIOD WITH HIGHS IN THE MID/UPPER 70S TUESDAY...WARMING INTO THE UPPER 70S/LOWER 80S ON WEDNESDAY. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING) ISSUED AT 625 AM CDT THU JUN 13 2013 VFR CONDITIONS EXPECTED THROUGH TOMORROW MORNING AS A RIDGE OF HIGH PRESSURE MOVES INTO THE REGION. WINDS WILL TOP OUT AROUND 10-12KTS TODAY WITH SOME VERY SPORADIC GUSTS POSSIBLE. SOME FAIR WEATHER VFR CUMULUS IS EXPECTED TO DEVELOP LATER THIS MORNING WITH BASES MAINLY BETWEEN 4-6KFT. THERE IS A SMALL SHOT AT SOME FOG FORMING OVERNIGHT WITH CLEAR SKIES AND LIGHT WINDS. HOWEVER...IT LOOKS LIKE THE AIR MASS WILL BE RATHER DRY AND MAY HAVE SOME PROBLEMS BEING ABLE TO FORM THE FOG. && .HYDROLOGY...(FOR FRIDAY NIGHT INTO SATURDAY MORNING) ISSUED AT 258 AM CDT THU JUN 13 2013 WILL BE WATCHING FRIDAY NIGHT INTO SATURDAY MORNING CLOSELY FOR THE LIKELIHOOD OF ANOTHER ROUND OF THUNDERSTORMS ALONG WITH THE POTENTIAL OF EXCESSIVE RAINFALL WITH LOCALIZED FLOODING. THE AREA THAT LOOKS MOST SUSCEPTIBLE WILL BE ACROSS PORTIONS OF NORTHEAST IA INTO FAR SOUTHWEST WI THAT WAS ALREADY HIT PRETTY HARD THIS WEDNESDAY AFTN/EVENING WITH HEAVY RAINFALL. WITH NEARLY SATURATED SOILS...THESE AREAS WILL HAVE TO STAY TUNED TO THE LATEST FORECAST FOR FLOODING POTENTIAL. .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR IAZ018. && SHORT TERM...DAS LONG TERM....DAS AVIATION...HALBACH HYDROLOGY....DAS
Hazardous weather outlook, Jun 13, 3:17 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 317 AM CDT THU JUN 13 2013 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-141200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 317 AM CDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA AND...SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY INTO TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE FRIDAY AFTERNOON INTO MONDAY AS THE NEXT SYSTEM MOVES INTO THE REGION. THERE IS THE POTENTIAL FOR SEVERE WEATHER WITH SOME OF THESE THUNDERSTORMS... PARTICULARLY OVERNIGHT FRIDAY INTO SATURDAY MORNING. LARGE HAIL... DAMAGING WINDS...AND LOCALIZED FLOODING APPEARS TO BE THE MAIN THREATS ALONG AND SOUTH OF INTERSTATE 90. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED OVER THE WEEKEND. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. HALBACH
In the hours before
Local storm report, Jun 13, 2:42 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 AM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM FLASH FLOOD NORA SPRINGS 43.14N 93.01W
06/12/2013 FLOYD IA EMERGENCY MNGR
SOME ROADS WERE IMPASSABLE OR WASHED OUT. WATER IS TO THE
TOP OF THE LEVEE ON THE SHELL ROCK RIVER.
&&
HALBACHLocal storm report, Jun 13, 6:18 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
618 AM CDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN STEUBEN 43.18N 90.87W
06/13/2013 M2.41 INCH CRAWFORD WI CO-OP OBSERVER
0700 AM HEAVY RAIN YTTRI DAM 43.55N 90.82W
06/13/2013 M2.00 INCH VERNON WI CO-OP OBSERVER
0700 AM HEAVY RAIN LA FARGE 43.57N 90.64W
06/13/2013 M2.00 INCH VERNON WI CO-OP OBSERVER
&&
FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION...
VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE
ZTThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Severe Thunderstorm Warning | ARX | Fayette | 62 min |
| Jun 12, 8:15 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 60 min |
| Jun 12, 8:16 PM CDT | Areal Flood Advisory | ARX | Floyd, Mitchell | 74 min |
| Jun 12, 8:41 PM CDT | Flash Flood Warning | ARX | Floyd, Mitchell | 3 hr |
| Jun 13, 12:32 AM CDT | Flash Flood Watch | ARX | Floyd | 10 hr |
| Jun 13, 10:06 AM CDT | Areal Flood Warning | ARX | Chickasaw, Floyd | 23 hr |
| Jun 13, 11:07 AM CDT | River Flood Warning | ARX | Clayton | 62 hr |
Nearby
River Flood Warnings in Iowa, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.